# SDR AALA20100804TUL01

- Difficulty date: July 5, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 27,295 hours, 11,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE AT SEAT 11D TO PATH LIGHT.  REPAIRED WIRE FOR EMERGENCY LIGHT AT SEAT 11D.  OPS CHECKED NORMAL.
